Advil Dual Action Pain Relief w/ Acetaminophen Ibuprofen Acetaminophen Caplets
Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower maximum daily dose of each pain medication and still have powerful, 8 hour relief. Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years. By 2022, Advil will feature more sustainable packaging made with 20% less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills.
- 72 Advil Dual Action Coated Caplets w/ Acetaminophen, 250Mg Ibuprofen, 500Mg Acetaminophen Per Dose
- Relieves pain with ibuprofen and acetaminophen, with packaging with 20% less plastic by 2022
- Pain medication for headache, toothache, menstrual cramp, muscle pain and lower back pain relief
- Pain relief medication that provides relief for 8 hours
- The first and only FDA approved pain medicine with a combination of acetaminophen and ibuprofen
- Pain pills that relieve pain in two ways, for powerful relief with a lower maximum daily dose
- Flexible Spending Account / Health Savings Account Eligible
Ratings and Reviews
Smith’s Food and Drug is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.
ReviewsAverage Customer Rating4.77(4465)5(3608)4(695)3(148)2(12)1(2)